# SDR CA040127003

- Difficulty date: October 1, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa S3H1G
- Propeller: Hamstd 23D40
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Arm
- Part number: C3CF1709
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS LT FLAP COANTROL ARM WAS FOUND CRACKED DURING AN INSPECTION.  THE CRACK WAS 188 MM/0.7 INCH RUNNING LENGTHWISE FROM THE THREADED END OF THE ROD ENDING AT THE INSPECTION HOLE. THIS PART WAS REPLACED WITH A NEW UNIT.
